×

zbMATH — the first resource for mathematics

A relation between Chung’s and Strassen’s laws of the iterated logarithm. (English) Zbl 0441.60027

MSC:
60F15 Strong limit theorems
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, T.W.: The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities. Proc. Amer. Math. Soc. 6, 170-176 (1955) · Zbl 0066.37402
[2] Bolthausen, E.: On the speed of convergence in Strassen’s law of the iterated logarithm. Ann. Probability 6, 668-672 (1978) · Zbl 0391.60036
[3] Cameron, R.H., Martin, W.T.: Transformation of Wiener integrals under translation. Ann. of Math. 45, 386-396 (1944) · Zbl 0063.00696
[4] Chung, K.L.: On the maximum partial sums of sequences of independent random variables. Trans. Amer. Math. Soc. 64, 205-233 (1948) · Zbl 0032.17102
[5] Feller, W.: An introduction to probability theory and its applications. Vol. 2. New York: Wiley 1966 · Zbl 0138.10207
[6] Skorokhod, A.V.: Random processes with independent increments. (Russian). Moscow: Izdat. Nauka 1964
[7] Strassen, V.: An invariance principle for the law of the iterated logarithm. Z. Wahrscheinlichkeitstheorie verw. Gebiete 3, 211-226 (1964) · Zbl 0132.12903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.